# SDR AALA20100429TUL01

- Difficulty date: April 29, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SLAT INBOARD TRACK AREA COVE PANEL CRACKED.  INSTALLED EXTERNAL DOUBLER REPAIR PER AARD 57-43-00-4.
